# SDR FDEA201001140132

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5410U3
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR SUPPORT WEB SURFACE IS CORRODED BETWEEN STA 700 TO STA 720 AT LBL 64.  R & R GUTTER SUPPORT. CHECKED LIMITS, FOUND OUT OF LIMITS IAW SRM 53-00-51, PG. 103, FIG. 101, DETAIL II.  MINOR REPAIR.
